# SDR UPS96420237

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  AFT CARGO FRAME TOP CAP AT STA 1820, BBL 26L - 42L.  REPAIRED IAW SRM 51-40-03.
